# SDR 2007UALA02611

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 53,378 hours, 19,539 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WINDOW EICAS MSG DISPLAYED, POSITION 4.(1=L FWD, 2=L SIDE, 3=R FWD, 4=R SIDE) INOP LIGHT ILLUM.  INOP LIGHT DID NOT EXTINGUISH WHEN SWITCH WAS RECYCLED TO OFF THEN ON.  CREW COMMENTS:  IT HAPPENED AGAIN.
